MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PLASTIC PACK

Medline Industries, LP MEDLINE; PLASTIC PACK
Catalog Number DYNJ51833A
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
Breather pouch not sealed.
 
Additional Manufacturer Narrative
The account reported finding breather pouch not sealed.A photo and a sample were received for investigation; the sample was of one pack with the pouch, and observations showed a single kit with track marks of the sealer indicating that it was passed through the sealer but was not correctly sealed; finished good production records, finished good pack build, trending, and a branch stock check were reviewed, with no line downs or non-conformance reported and branch stock check finding no defects.The reported problem was confirmed by the sample evaluation.After further review, there were no non-conformances or deviations in parameters or machine/process management as listed in the production paperwork that likely contributed to the error; the root cause of human/manual assembly error was determined because the employee responsible for ensuring the sealer was at proper parameters prior to sealing the first kit made a manual error of not verifying the proper temperatures were reached.Production and qc managers were notified, feedback would be provided to the build team for awareness and to prevent recurrence, and the issue will be monitored for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PLASTIC PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50947860
Report Number1417592-2026-54506
Device Sequence Number10348742
Product Code LRO
UDI-Device Identifier40888277777256
UDI-Public40888277777256
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ51833A
Device Lot Number23DBD348
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/23/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown